MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.Original complaint was resolved by training during the time of the call.Manufacturer replaced the product and will call back later to verify customer concern.Most likely underlying root cause: mlc-41-dead battery test strip (b)(4).Note: manufacturer contacted customer on 8/07/2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; daughter stated that the customer passed away and unable to document any further information.Manufacturer tried to contact customer's daughter several times in follow-up calls in order to obtain more information about the event; but unable to make contact.Letter sent.
 
Event or Problem Description
The daughter called and stated that the meter doesn't turn on.At the time of the call a new battery was inserted and the meter turn on.Customer's daughter also states that the meter was not working since she ran back to back tests and the results were 365, 366,71 then errors and shut off, she don't remember the error codes.They tested 4 times but was not stated if customer was fasting at the time or using same hand, different finger.The test strips are stored in the kitchen cabinet (improper storage).Daughter informed that customer has cirrhosis of the liver and if her blood sugar is below 80 mg/dl or above 120 mg/dl she has to be taken to the emergency room, however patient was not taken to the hospital that day.Daughter had purchased another meter from the pharmacy, had tested her mom and got 97 mg/dl.The result is within the customer's range.Daughter also mentioned that customer has dementia and has had it for many years.Customer was given the wrong medication causing her diabetes and her liver to fail.On the day of the call the customer was feeling well in regards to her diabetes.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7838174
Report Number1000113657-2018-00917
Device Sequence Number1287418
Product Code NBW
UDI-Device Identifier00021292006068
UDI-Public(01)00021292006068
Combination Product (Y/N)N
Initial Reporter StateSC
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2772
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2018
Initial Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;